# SDR AMWA15

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 15,300 hours, 22,434 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A ROUTINE INSPECTION MAINTENANCE DISCOVERED THE RIGHT SPAR CHAFED ON THE FORWARD SIDE. ALSO THE RT WING MAIN SPAR CHAFED BY FUEL PRESSURE. THE CORRECTIVE ACTION WAS THAT THEY BLENDED OUT THE CHAFFED AREA IN ACCORDANCE TO RAYTHEON FIELD REPAIR. NO TEARDOWN REPORT WILL BE REQUIRED.
